# SDR ASOA2018101783060

- Difficulty date: September 28, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500753
- Aircraft time: 40,078 hours, 23,999 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND DENT BELOW PANEL 113EZ. GPU SERVICE PANEL. BETWEEN FR 07 AND FRAME 08. MAINTENANCE REPAIRED IAW SRM 53-12-01
